Skip to Content

Can stopping seroquel xr suddenly cause impaired judgement or violent tendencies?

Responses (2)

Psyched 5 Apr 2011

Imposibleday14,
Yes, it can. So can taking Seroquel XR while taking other CNS depressants. Hope this helps.

ashlw 11 Apr 2011

As a mood stabiliser and atypical antipsychotic, yes, there are MANY effects that could come from quitting it suddenly, which is why it is often suggested that a patient titrate from these medications slowly. Because of the neurotransmitters that can be affected by this sudden removal, especially if it's a high dose, the withdrawal... I'm sorry, "discontinuation" effects could be very drastic and dangerous. If you're on anything higher than 100mg especially, you should slowly wean off the medication, rather than stop cold turkey. Myself, after stopping Seroquel XR, I lost sleep for almost a week, and my mood swings became much more pronounced and frequent (I'm bipolar). It also did impair my judgment. This is serious stuff! Don't mess with it! If you must, talk with your doctor about it!

debgraeme 4 Apr 2012

I am bipolar and have just stoped taking seroquel 200mg one week ago after being on it for 3 years. I am so sick of not being able to get up in the mornings, I am haveing mildly restless nights with no other effects is this because i have been on them for so long and it will take longer for the affect of seroquel to wear off.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What do I need to know about Saphris?

Posted 13 Apr 2011 4 answers

Are there any withdrawl symptoms from seroquel?

Posted 23 Jul 2011 3 answers

Anyone else feel like seroquel xr takes your sanity?

Posted 28 Feb 2012 4 answers

Seroquel - Side Effects?

Posted 12 Oct 2014 1 answer